# SDR AALA202506253416

- Difficulty date: May 20, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311424320091
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON INTERCOSTAL FITTING LOC AT FR20 LH AT LEVEL DOOR STOP FITTING 7 PAX CABIN UPPER FUSELAGE L= 0.110 INCH. MAINTENANCE REPLACED INTERCOSTAL FITTING LOCATED FR20 LH AT LEVEL DOOR STOP FITTING 7 PAX CABIN UPPER FUSELAGE IAW A319 SRM 51-42-11-801 AND DWG D53114097.
